# SDR UPS205592

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (C53-224-01.05-01) ON FLOORBEAM UPPER CHORD AROUND NUTPLATE HOLES STA 660 RBL 10 TO RBL 55.  MECHANICALLY REMOVED CORROSION FROM 660 FLOORBEAM UPPER CHORD RBL 10 TO 58.  FOUND REWORK FROM RBL 54 TO 58 TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED AREA IAW UPS EO NR 727-53-1726.
